# SDR AALA202311138755

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 64,082 hours, 26,305 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMBER 1 FLIGHT ATTENDANT STATION FLASHLIGHT FAILS BATTERY TEST WITH RED ALERT LIGHT. REMOVED AND REPLACED NUMBER 1 FLASHLIGHT. OPERATIONAL CHECK GOOD.
